Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
|Nomad1620 - Thu Jan 01, 2009 1:53 am||
My fiance had a Rhogam shot last night. She has been having pretty severe nausea and lower back pain. Is it possible she is having a hemolytic reaction to the shot? Should I take her into the ER?(Being that the ER is the only place we can go, her government assistance is being delayed by her employer wage verification and she has no insurance/doctor/OBGYN).Please help.
|Debbie Miller, RN - Sun Jan 04, 2009 12:02 am||
I seriously doubt this is related to the injection. Most likely it is coincidental but continuing pain and nausea might indicate a urinary tract/kidney infection or other problem so if it continues she should see a doctor. Hopefully she will be able to get into prenatal care soon. Lower back pain is a common complaint of pregnancy but the only way to be sure it is not something else is to have it checked out. If it gets better or is intermittent, rather than constant, it can probably be watched.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.